# SDR AALA201508269007

- Difficulty date: August 24, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 49,055 hours, 18,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100018800
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER MISSING AT DOOR 2R.  REPLACED MISSING EMER LIGHT LENS AS REQUIRED.
